# SDR RAAA00B2059

- Difficulty date: December 15, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,723 hours, 42,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Pax Cabin
- Component: Light, Boeing
- Component part number: 65367211
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK CENTER OVERHEAD EXIT IDENTIFIER LIGHT WOULD NOT TEST.  REPLACED BATTERY OPS CHECK GOOD PER RAA FORM RM-2.
